Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space


MOHIUDDINE S. A. , Sevli H.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.8, pp.2137-2146, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 235 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1016/j.cam.2010.10.010
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.2137-2146

Abstract

The object of the present paper is to determine the stability of the Hyers-Ulam-Rassias type theorem concerning the Pexiderized quadratic functional equation in intuitionistic fuzzy normed spaces (IFNS). (C) 2010 Elsevier B.V. All rights reserved.